Biblioteca de la Universidad Complutense de Madrid

Congruences of small degree in G(1,4)

Impacto

Arrondo Esteban, Enrique y Bertolini, Marina y Turrini, Cristina (1998) Congruences of small degree in G(1,4). Communications in Algebra, 26 (10). pp. 3249-3266. ISSN 0092-7872

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

679kB

URL Oficial: http://www.tandfonline.com/loi/lagb20



Resumen

We give the list of all possible congruences in G(1,4) of degree d less than or equal to 10 and we explicitely construct most of them.


Tipo de documento:Artículo
Palabras clave:Grassmann variety; degeneracy loci
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14845
Referencias:

(11 A.Alzati. 3-Scroll immersi in G(1,4). Ann. Univ.Fermm 32(1986): 45-54.

[2] E.Arrondo. Pfaffian linkage in codimension three and applications to congruences.

Appendix to this work. Comm. Algebra, (26):3267-3274, 1998

[3] E.Arrondo, M.Bertolini and C.Turrini. Classification of smooth congruences

with a fundamental curve. Projective Geometry with applications, Marcel Dekker

LN 166 (1994):43-56.

[4] E.Arrondo, M.Bertolini and C.Turrini. Quadric bundle congruences in G(1, n).

preprint 1995.

[5] M. Beltrametti, M. Schneider, and A. Sommese. Threefolds of degree 9 and 10

in P6. Mathematische Annolen, (288):613-644, 1990.

[6] M. L. Fania and E. L. Livorni. Degree nine manifolds of dimension 2 3. Mathematische

Nachrichten, (169):117-134, 1994.

(71 M. L. Fania and E. L. Livorni. Degree ten manifolds of dimension > 3. To

appear on Mathematische Nachrichten.

[8] T. Fujita. Classification Theories of Polarized Varieties. London Mathematical

Society LN 155 (1990), C.U.P.

[9] P. Griffiths and J. Harris. John Wiley & Sons, 1978.

[lo] R. Hartshorne. Algebmic Geometry. Springer GTM 52 (1977).

[ll] P. Ionescu. Embedded projective varieties of small invariants. Springer LNM

1056 (1984):143-186.

(121 P. Ionescu. Varieties of small degree. An.St.Univ.A.I.Cuza 31 (1985):17-19.

[I31 P. Ionescu. Embedded projective varieties of small invariants 111. In Algebraic

Geometry L'Aquila 1988, Springer LNM 1417 (1990):138-154.

[14] E.Rogora. Varieties with many lines. Manuscripta Math. 82 (1987):207-220.

Depositado:18 Abr 2012 10:14
Última Modificación:06 Feb 2014 10:10

Sólo personal del repositorio: página de control del artículo